MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, it was observed that the haptic had broken.The lens was not implanted.Additional information has been requested.

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23633158
Report Number9681121-2025-00167
Device Sequence Number21166404
Product Code HQL
UDI-Device Identifier00380652552561
UDI-Public(01)00380652552561(17)291214(11)241216(10)31586270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.220
Device Lot Number31586270
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/24/2025
Date Device Manufactured12/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown